# SDR AALA201802129070

- Difficulty date: February 9, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 41,725 hours, 30,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY INBOARD SEAT TRACK AT -Y765 AND WATERLINE Z-520.  AIRCRAFT WAS GROUNDED.  REPLACED THE SEAT TRACK IAW SRM 53-00-14-300-007.
